# SDR RMXA9520589

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BK117C1
- Aircraft serial: 2033
- System (JASC): 6420 · Tail Rotor Head
- Part: Fitted Bolt
- Part number: 1053170018
- Condition: Worn
- Location: T/R
- Part time: 215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTED BOLT DRY FILM WORN. REMOVED AND REPLACED.
